MathSciNet Relay Station
MathSciNet bibliographic data
MR2361566 16S50 (15A04 16W10 17B40)
Benkovič, Dominik Lie derivations on triangular matrices. Linear Multilinear Algebra 55 (2007), no. 6, 619–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement